# SDR SWIA201335378

- Difficulty date: November 14, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 19,818 hours, 12,027 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG NR 1 PISTON AXLE CORRODED.  C-CHECK REPAIRED MLG NR 1 PISTON AXLE IAW REO.
